Vol. 317, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
A note on the infinite number of exact Lagrangian fillings for spherical spuns

Roman Golovko

Vol. 317 (2022), No. 1, 143–152
Abstract

We discuss high-dimensional examples of Legendrian submanifolds of the standard contact Euclidean space with an infinite number of exact Lagrangian fillings up to Hamiltonian isotopy. They are obtained from the examples of Casals and Ng by applying to them the spherical spinning construction.

PDF Access Denied

We have not been able to recognize your IP address 100.28.2.72 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Legendrian submanifold, exact Lagrangian filling
Mathematical Subject Classification
Primary: 53D12
Secondary: 53D42
Milestones
Received: 14 September 2021
Revised: 13 December 2021
Accepted: 4 January 2022
Published: 19 June 2022
Authors
Roman Golovko
Faculty of Mathematics and Physics
Charles University
Prague
Czech Republic